# SDR SWAA983029

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT OVERWING EXIT HATCH DENTED ON LOWER EXT SKIN.  RESKINNED DOOR PER BOEING SRM.
